What are Brupro 200mg Film Coated Tablets and what are they used for?
Brupro 200mg tablets contain ibuprofen which belongs to a group of medicines known as nonsteroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling and high temperature. Each tablet contains 200mg ibuprofen. Brupro 200mg tablets provide fast and effective relief from headaches, dental pain, period pain, backache, muscular pain, for the symptomatic treatment of osteoarthritis, cold and flu symptoms and fever
How to take Brupro 200mg tablets:
Take with water after food
Adults and children over 12 years: Two tablets every 6- 8 hours as required. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. Do not exceed 6 tablets in 24 hours.
Warnings and precautions:
If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen. Do not use in children under 12 years of age.
For detailed dosing instructions and safety information please refer to product information leaflet.
https://www.allcarepharmacy.ie/brupro-ibuprofen-200mg-tablets-24s.html?___store=allcare14050Brupro Ibuprofen 200mg Tablets 24s https://www.allcarepharmacy.ie/media/catalog/product/_/1/_14__2.png5.755.75EURInStock/Medicine/Medicine/Pain Relief/Healthcare/Cold And Flu/Healthcare/Pain Relief22674268335223530What are Brupro 200mg Film Coated Tablets and what are they used for?
Brupro 200mg tablets contain ibuprofen which belongs to a group of medicines known as nonsteroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling and high temperature. Each tablet contains 200mg ibuprofen. Brupro 200mg tablets provide fast and effective relief from headaches, dental pain, period pain, backache, muscular pain, for the symptomatic treatment of osteoarthritis, cold and flu symptoms and fever
How to take Brupro 200mg tablets:
Take with water after food
Adults and children over 12 years: Two tablets every 6- 8 hours as required. The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. Do not exceed 6 tablets in 24 hours.
Warnings and precautions:
If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen. Do not use in children under 12 years of age.
For detailed dosing instructions and safety information please refer to product information leaflet.00add-to-cartBrupro